BibTeX record journals/tcs/ChangWWA13

download as .bib file

@article{DBLP:journals/tcs/ChangWWA13,
  author    = {Jian Chang and
               Huijuan Wang and
               Jian{-}Liang Wu and
               Yong{-}Ga A},
  title     = {Total colorings of planar graphs with maximum degree 8 and without
               5-cycles with two chords},
  journal   = {Theor. Comput. Sci.},
  volume    = {476},
  pages     = {16--23},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.tcs.2013.01.015},
  doi       = {10.1016/j.tcs.2013.01.015},
  timestamp = {Sun, 28 May 2017 13:20:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/ChangWWA13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier